# SDR 95FDEA00139

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6050
- Condition: Corroded
- Location: Fs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDERNEATH NUTPLATE ON FRAME STA 560 LBL 48 WL 170.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-3.
